MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 4172 FOOT PED BOARD 2WAY; FOOT-SWITCH, ELECTRICAL

MEDOS INTERNATIONAL SARL 4172 FOOT PED BOARD 2WAY; FOOT-SWITCH, ELECTRICAL
Model Number 284172
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).Investigation summary: the complaint device was received at the service center/ and evaluated.There was no allegation of malfunction against the device from the customer, defects were identified during service evaluation.Hence, this complaint can be confirmed.During the service evaluation the following defects were identified: footswitch pedal broken (2+ pieces): broken/fractured.The repair of the device was however declined and was returned to the customer unrepaired.The faulty parts was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that the 4172 foot ped board 2 way had an unspecified malfunction.During in-house engineering evaluation, it was determined that the footswitch on the pedal was broken.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: h4: the device manufacture date was reported as unknown on the initial report; and has been updated accordingly.

Brand Name
4172 FOOT PED BOARD 2WAY
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
6013142063
MDR Report Key13826663
Report Number1221934-2022-00878
Device Sequence Number4467319
Product Code HRX
UDI-Device Identifier10886705017249
UDI-Public10886705017249
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number284172
Device Catalogue Number284172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date03/19/2022
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown